Random Common Fixed Point Theorems for Two Pairs of Nonlinear Contractive Maps in Polish Spaces

Main Article Content

Kanayo Stella Eke
Hudson Akewe
Jiemvwo Godwin Oghonyon


This research work proves the random common fixed point theorem for two pairs of random weakly compatible mappings fulfilling certain generalized random nonlinear contractive conditions in Polish spaces. An example is given to support the validity of our results. Our results generalize and extend some works in literature.

Article Details


  1. H. Akewe , K. S. Eke and V. Olisama. On the equivalance of stochastic fixed point iterations for generalized φ- contractive -like operators. Int. J. Anal. 2018(2018), Article ID 9576137.
  2. R. A. Rashwan and D. M. Albaqeri. A common fixed point theorem and application to random integral equations. Int. J. Appl. Math. Res. 3(1)(2014), 71-80.
  3. O. Hans. Random operator equations. Proceedings of the fourth Berkeley Symposium on Mathematical Statistics and Probability II, Part I, (1961), 85-202.
  4. J. J. Nieto, A. Ouahab and R. Rodriguez-Lopez. Random fixed point theorems in partially ordered metric spaces. Fixed Point Theory Appl. 2016(2016), Art. ID 98.
  5. I. Beg and M. Abbas. Iterative procedures for solution of random equations in Banach spaces, J. Math. Anal. Appl. 315(2006), 181-201.
  6. B. S. Choudhury and M. Ray. Convergence of an iteration leading to a solution of a random operator equation, J. Appl. Math. Stoch. Anal. 12(1999), 161-168.
  7. B. S. Choudhury and A. Upadhyay. An iteration leading to random solutions and fixed points of operators, Soochow J. Math. 25(1999), 395-400.
  8. K. S. Eke and G. O. Akinlabi. Common fixed point theorems for four maps in G-partial metric spaces. Amer. J. Appl. Sci. 14(3)(2017), 372-380.
  9. R. A. Rashwan and H. A. Hammad. Random common fixed point theorem for random weakly subsequentially continuous generalized contractions with application. Int. J. Pure Appl. Math. 109(4)(2016), 813-826.